I had a terrible experience after getting dysport injections on my fore head. My eye brows have dropped like spok and now 2 months later I notice my nostrils are getting wider and my nose appears big and round. I had a nose job 6 months prior and am scared it will be messed up now. Its like the skin has dropped so much in the center of my fore head its making my nose really heavy and strange. will my nose go back to normal when this wears off?
Hi and thank you for sharing your concern here! I understand that you had Dysport injected in the forehead area, but from an anatomic point, the frontalis and glabellar muscles in the forehead area have no role in the shape of your nostrils, and hence, I do think that it is highly unlikely that what you are experiencing is related to your Dysport injection. Regardless, Dysport effect wears off over a few months and there shouldn't be any long-lasting impact anyways. The best approach is to follow up with your physician and if available, review your before and after pictures with your physician. I hope it helps and good luck!
IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.